# SDR CHQA200600094

- Difficulty date: July 27, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 12,609 hours, 9,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 18475
- Condition: Inoperative
- Location: Emergency Light
- Part time: 10,607 hours, 8,146 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT HALF OF EMERGENCY LIGHT ON CEILING PANEL BETWEEN PASSENGER CABIN EMERGENCY EXIT INOPERATIVE.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT BATTERY IAW EMB 140 MM 33-50-04.  OPS CHECK GOOD.
